# SDR AALA20070145

- Difficulty date: January 20, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT RIGHT OVERWING EXIT SLIDE INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT OVERWING EXIT SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
